Thumbnail
Access Restriction
Subscribed

Author Hoffman, Frederick L.
Source Internet Archive-JSTOR
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics ♦ Probabilities & applied mathematics
ISSN 15225437
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1911-09-01
Journal Publications of the American Statistical Association
Volume Number 12
Owner JSTOR
Size (in Bytes) 2.80 MB
Page Count 48
Starting Page 713
Ending Page 760


Source: Internet Archive :: JSTOR